Alert archive / Louisiana / Tornado Warnings in 2017

Tornado Warning 26, NWS New Orleans, LA

February 7, 2017Saint Helena Parish, Tangipahoa Parish, Washington Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Feb 7, 2017, 10:06 AM CST for Saint Helena Parish, Tangipahoa Parish, Washington Parish, Louisiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 7, 2017, 10:06 AM CST (16:06 UTC)
Expired
Feb 7, 2017, 10:30 AM CST
In force
24 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Saint Helena Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 7, 7:54 AM CSTTornado WatchSPC11 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 889 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
889 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

684 
WFUS54 KLIX 071606
TORLIX
LAC091-105-117-071630-
/O.NEW.KLIX.TO.W.0026.170207T1606Z-170207T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1006 AM CST TUE FEB 7 2017

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northern Tangipahoa Parish in southeastern Louisiana...
  Western Washington Parish in southeastern Louisiana...
  East central St. Helena Parish in southeastern Louisiana...

* Until 1030 AM CST
    
* At 1006 AM CST, a severe thunderstorm capable of producing a
  tornado was located over Roseland, or near Amite, moving northeast
  at 30 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Amite, Amite City, Roseland, Wilmer, Mount Herman and Tangipahoa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
New Orleans.

&&

LAT...LON 3075 9014 3071 9056 3082 9061 3100 9032
      3100 9026
TIME...MOT...LOC 1606Z 244DEG 25KT 3078 9053 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

32

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Feb 7, 3:59 AM CST, 6 hours 7 minutes earlier.

Area forecast discussion, Feb 7, 3:59 AM CST, 6 hours 7 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
359 AM CST Tue Feb 7 2017

.SHORT TERM...
Some differences coming up for today. Strong thermodynamics will
move into the area rapidly this morning causing the column from
sfc-3km to cool very fast making lapse rates increase from 5C at
6am to 7C+ at 8am. The cooling will be in response to a strong
short wave moving out of north Texas this morning into the base
of the larger upper trough that has been over the conus for
several days. This will cause sh/ts to develop very fast this
morning and several to become severe as they move northeast . A
dry air nose at 700mb will also help wet bulb zero heights fall
from 10.5kft to 9kft during the same time frame. Large hail and
continuous ligtning will be the main issues today for most areas.
A damaging wind and tornadic threat will also exist but should be
more pronounced over the northern and eastern parts of the area as
the system becomes more sfc based as it moves through. This
system becomes more enhanced as it moves to the east so the
threat of severe weather will only increase as it moves through.

Thunderstorms will move to the northeast at about 30kt to start
with and eventually move east at 30kt as the day progresses.

Fog or a low level cloud deck should develop tonight and Wed night
before a cold front moves through. This will be helped by the rainfall
input.

.LONG TERM...
A few cool days Thursday and Friday before a warming trend through
the weekend. The next system looks to possibly affect the area by
the middle of next week.

&&

.AVIATION...

High pressure will maintain onshore flow for the next 24 to 48
hours. This will allow marine layer cloud deck and some advective
fog to develop this morning and some terminals have already seen
visibilities drop below 1/4 mile. After sunrise, conditions should
improve to VFR for the late morning through early evening hours.

&&

.MARINE...

Surface high pressure over the western Atlantic will extend into the
Gulf of Mexico for the next few days. This will keep southerly flow
over the coastal waters as a surface low dropping out of the Rockies
and moving across the Central Plains will tighten the pressure
gradient. This will be enough to increase wind speeds into the 15 to
20 knot range over the offshore waters, so will continue exercise
caution headlines in the CWF through 0Z.

&&

.DECISION SUPPORT...
DSS code: Blue.
Deployed: None.
Activation: None.
Activities: Severe weather possible today.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  73  61  77  53 /  90  10  10  10
BTR  76  62  79  57 /  70  10  10  10
ASD  72  63  75  59 /  80  10  20  10
MSY  75  64  76  61 /  70  10  10  10
GPT  69  62  72  59 /  80  20  20  10
PQL  70  62  73  60 /  80  20  20  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&
Hazardous weather outlook, Feb 7, 5:31 AM CST, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
531 AM CST Tue Feb 7 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-072345-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
531 AM CST Tue Feb 7 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

A slight risk of severe thunderstorms exists over the northeastern
half of the area. A marginal risk remains elsewhere.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The risk of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Feb 7, 6:27 AM CST, 3 hours 39 minutes before
Special Weather Statement
National Weather Service New Orleans LA
627 AM CST TUE FEB 7 2017

LAZ037-046-048>050-071-072-071330-
Southern Tangipahoa-East Baton Rouge-Livingston-Northern
Tangipahoa-Ascension-St. Helena-Iberville-
627 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL IBERVILLE...EASTERN
EAST BATON ROUGE...CENTRAL TANGIPAHOA...ASCENSION...LIVINGSTON AND
ST. HELENA PARISHES...

At 626 AM CST, a strong thunderstorm was located over Carville, or 9
miles west of Gonzales, moving northeast at 40 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Baton Rouge, Hammond, Denham Springs, Gonzales, Donaldsonville,
Greensburg, Amite, Oak Hills Place, St. Gabriel, Ponchatoula, Walker,
Amite City, White Castle, Livingston, Independence, Sorrento,
Roseland, French Settlement, Albany and Port Vincent.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3056 9024 3050 9025 3007 9106 3027 9123
      3032 9119 3032 9114 3035 9117 3072 9087
      3072 9084 3075 9085 3097 9067
TIME...MOT...LOC 1226Z 229DEG 37KT 3022 9109
Special weather statement, Feb 7, 7:54 AM CST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service New Orleans LA
754 AM CST TUE FEB 7 2017

MSZ071-071430-
Walthall-
754 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WALTHALL COUNTY...

At 754 AM CST, a strong thunderstorm was located over Tylertown, or
10 miles southwest of Kokomo, moving northeast at 40 mph.

Dime size hail is possible with this storm.

Locations impacted include...
Tylertown and Salem.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3124 9004 3123 9003 3118 9003 3117 9001
      3113 9000 3113 8994 3112 8994 3104 9021
      3111 9026 3117 9026 3132 9004
TIME...MOT...LOC 1354Z 241DEG 34KT 3114 9016

32
Special weather statement, Feb 7, 8:20 AM CST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service New Orleans LA
820 AM CST TUE FEB 7 2017

LAZ036-037-MSZ069-071445-
East Feliciana-St. Helena-Amite-
820 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL EAST FELICIANA...
NORTHERN ST. HELENA PARISHES IN SOUTHEASTERN LOUISIANA AND SOUTH
CENTRAL AMITE COUNTIES...

At 819 AM CST, a strong thunderstorm was located near Slaughter, or
near Jackson, moving northeast at 50 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Clinton, Slaughter, Easleyville, Darlington and Felps.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3090 9058 3071 9112 3071 9115 3080 9122
      3113 9074
TIME...MOT...LOC 1419Z 239DEG 42KT 3079 9111

32
Special weather statement, Feb 7, 8:45 AM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service New Orleans LA
845 AM CST TUE FEB 7 2017

LAZ046>049-071515-
East Baton Rouge-West Baton Rouge-Ascension-Iberville-
845 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN IBERVILLE...SOUTH
CENTRAL EAST BATON ROUGE...NORTHWESTERN ASCENSION AND SOUTHEASTERN
WEST BATON ROUGE PARISHES...

At 845 AM CST, a strong thunderstorm was located over Bayou Sorrel,
or 12 miles southwest of Plaquemine, moving northeast at 45 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Baton Rouge, Plaquemine, Oak Hills Place, St. Gabriel, White Castle,
Bayou Sorrel, Shenandoah, Inniswold, Geismer, Old Jefferson,
Prairieville, Carville, Gardere, Village St. George and Westminster.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3017 9147 3049 9107 3028 9088 3006 9128
      3006 9134 3005 9137 3008 9137 3010 9138
      3010 9145 3012 9147 3013 9146 3014 9147
TIME...MOT...LOC 1445Z 231DEG 40KT 3013 9136

32
Special weather statement, Feb 7, 9:01 AM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service New Orleans LA
901 AM CST TUE FEB 7 2017

LAZ039-071-MSZ070-071-071530-
Washington-Northern Tangipahoa-Pike-Walthall-
901 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TANGIPAHOA AND
NORTHWESTERN WASHINGTON PARISHES...SOUTHWESTERN WALTHALL AND
SOUTHEASTERN PIKE COUNTIES...

At 901 AM CST, a strong thunderstorm was located near Kentwood, or 13
miles northeast of Amite, moving northeast at 30 mph.

Half inch hail is possible with this storm.

Locations impacted include...
Franklinton, Kentwood, Tylertown, Mount Herman and Wilmer.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3080 9047 3094 9051 3112 9011 3086 9001
TIME...MOT...LOC 1501Z 245DEG 27KT 3090 9041

32
Special weather statement, Feb 7, 9:13 AM CST, 53 minutes before
Special Weather Statement
National Weather Service New Orleans LA
913 AM CST TUE FEB 7 2017

LAZ034>036-047-048-071545-
Pointe Coupee-East Feliciana-East Baton Rouge-West Feliciana-West
Baton Rouge-
913 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN POINTE COUPEE...
NORTHWESTERN EAST BATON ROUGE...SOUTHWESTERN EAST FELICIANA...
SOUTHEASTERN WEST FELICIANA AND NORTH CENTRAL WEST BATON ROUGE
PARISHES...

At 913 AM CST, a strong thunderstorm was located over Fordoche, or 9
miles southwest of New Roads, moving east at 35 mph.

Half inch hail is possible with this storm.

Locations impacted include...
New Roads, St. Francisville, Livonia and Fordoche.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3054 9163 3067 9169 3085 9129 3059 9119
TIME...MOT...LOC 1513Z 248DEG 32KT 3063 9159

32

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 6:27 AM CSTSpecial Weather StatementLIXAscension, Livingston, Saint Helena, Tangipahoa63 min
Feb 7, 7:35 AM CSTTornado WarningLIXPointe Coupee, West Feliciana55 min
Feb 7, 7:45 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana30 min
Feb 7, 8:13 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge32 min
Feb 7, 8:20 AM CSTSpecial Weather StatementLIXEast Feliciana25 min
Feb 7, 8:41 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Livingston34 min
Feb 7, 8:45 AM CSTSpecial Weather StatementLIXIberville30 min
Feb 7, 9:01 AM CSTSpecial Weather StatementLIXWashington29 min
Feb 7, 9:05 AM CSTTornado WarningLIXAscension, Iberville25 min
Feb 7, 9:09 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena36 min
Feb 7, 9:13 AM CSTSpecial Weather StatementLIXPointe Coupee32 min
Feb 7, 9:20 AM CSTTornado WarningLIXTangipahoa, Washington25 min
Feb 7, 9:26 AM CSTTornado WarningLIXAscension, Iberville, Livingston34 min
Feb 7, 9:43 AM CSTTornado WarningLIXWashington47 min
Feb 7, 9:49 AM CSTTornado WarningLIXEast Baton Rouge, West Baton Rouge26 min
Feb 7, 9:52 AM CSTTornado WarningLIXPointe Coupee, West Feliciana23 min
Feb 7, 9:59 AM CSTTornado WarningLIXLivingston, Tangipahoa31 min
Feb 7, 10:12 AM CSTTornado WarningLIXEast Baton Rouge, Livingston, Saint Helena33 min
Feb 7, 10:16 AM CSTTornado WarningLIXPointe Coupee, West Feliciana29 min
Feb 7, 10:19 AM CSTTornado WarningLIXJefferson, Lafourche, Saint Charles26 min
Feb 7, 10:21 AM CSTTornado WarningLIXPointe Coupee, West Feliciana24 min
Feb 7, 10:23 AM CSTSpecial Marine WarningLIX37 min
Feb 7, 10:28 AM CSTTornado WarningLIXAscension, Iberville32 min
Feb 7, 10:32 AM CSTTornado Warning Tornado observedConsiderable damage threatLIXLivingston, Saint John the Baptist, Saint Tammany, Tangipahoa28 min
Feb 7, 10:36 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana24 min
Feb 7, 10:40 AM CSTTornado WarningLIXLivingston, Saint Helena, Tangipahoa35 min
Feb 7, 10:43 AM CSTSevere Thunderstorm WarningLIXJefferson, Orleans, Saint Charles32 min
Feb 7, 10:44 AM CSTSpecial Marine WarningLIX46 min
Feb 7, 10:52 AM CSTTornado WarningLIXJefferson, Orleans, Saint Bernard23 min
Feb 7, 10:55 AM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatLIXSaint Tammany, Tangipahoa35 min
Feb 7, 10:58 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana32 min
Feb 7, 10:59 AM CSTTornado WarningLIXAscension, Iberville, Livingston, Saint James31 min
Feb 7, 11:02 AM CSTSpecial Marine WarningLIX43 min
Feb 7, 11:14 AM CSTTornado WarningLIXOrleans31 min
Feb 7, 11:27 AM CSTTornado Warning Tornado observedLIXAscension, Saint James, Saint John the Baptist33 min
Feb 7, 11:29 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena31 min
Feb 7, 11:37 AM CSTSpecial Weather StatementLIXSaint Tammany38 min
Feb 7, 11:39 AM CSTSpecial Weather StatementLIXWashington36 min
Feb 7, 11:42 AM CSTSpecial Marine WarningLIX48 min
Feb 7, 11:48 AM CSTSpecial Marine WarningLIX27 min
Feb 7, 11:55 AM CSTTornado Warning Tornado observedLIXSaint John the Baptist11 min
Feb 7, 11:56 AM CSTTornado WarningLIXLivingston, Saint Helena, Tangipahoa34 min
Feb 7, 11:59 AM CSTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles31 min
Feb 7, 12:16 PM CSTSpecial Marine WarningLIX44 min
Feb 7, 12:23 PM CSTTornado WarningLIXOrleans, Saint Bernard22 min
Feb 7, 12:25 PM CSTTornado Warning Tornado observedLIXLivingston, Saint Helena, Tangipahoa35 min
Feb 7, 12:32 PM CSTSpecial Marine WarningLIX43 min
Feb 7, 12:33 PM CSTSpecial Marine WarningLIX42 min
Feb 7, 12:57 PM CSTTornado WarningLIXSaint Tammany, Tangipahoa, Washington33 min
Feb 7, 1:07 PM CSTSpecial Marine WarningLIX38 min
Feb 7, 1:11 PM CSTSpecial Marine WarningLIX34 min
Feb 7, 1:12 PM CSTSpecial Marine WarningLIX33 min
Feb 7, 1:26 PM CSTTornado WarningLIXSaint Tammany, Washington34 min
Feb 7, 1:40 PM CSTSpecial Marine WarningLIX50 min
Feb 7, 1:41 PM CSTSpecial Marine WarningLIX34 min
Feb 7, 1:51 PM CSTSpecial Marine WarningLIX24 min
Feb 7, 1:58 PM CSTSevere Thunderstorm WarningLIXSaint Tammany32 min
Feb 7, 2:29 PM CSTSpecial Marine WarningLIX46 min
Feb 7, 3:03 PM CSTSmall Craft AdvisoryLIX7 hr
Feb 7, 3:13 PM CSTSpecial Marine WarningLIX47 min

Nearby

Tornado Warnings in Louisiana, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.